Publication
Title
Superpotentials and higher order derivations
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0022-4049
Volume/pages
214:9(2010), p. 1501-1522
ISI
000275517700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 30.03.2010
Last edited 09.11.2018
To cite this reference